It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Strattera- Did adult have this experience?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-27-2003, 04:53 PM   #1
    bill costell
    Junior Member
     
    bill costell's Avatar
     
    Join Date: Aug 2003
    Posts: 26
    bill costell HB User
    Post Strattera- Did adult have this experience?

    Have any adults expirenced this...

    I am about 31 days on strattera(50 MG for the past 13 days). I have had positive results (see my post of 8/21 "22 successful days of strattera long)). About 3 days ago, I started experiencing something different. I felt "Spaced-out". That is to say that my head felt slightly fat and my vision was slightly blurry (more like glassy). Although my mood is OK, I feel like I am just a little hung over. Now that this has gone on for 3 days, I am wondering if this is from the starttera or if I have allergies... or it is something else. I donít want to stop the medication if I donít have to stop.
    Feedback is appreciated.

    [This message has been edited by bill costell (edited 08-27-2003).]

     
    Sponsors Lightbulb
       
    Old 09-12-2003, 08:20 AM   #2
    insite
    Newbie
     
    insite's Avatar
     
    Join Date: Sep 2003
    Location: Atlanta, Georgia, USA
    Posts: 9
    insite HB User
    Post

    bill -

    i isolated this problem to a lack of l-tyrosine in the diet. it's an amino acid required for the production of norepinephrine. i now supplement my diet with this. alternatively, you can take your strattera with a protein shake. proper amino acids are critical to production of every neurotransmitter in your brain. if they're not readily available, wierd things can happen. also, tyrosine helps with the fatigue that many feel on this med.

    ------------------
    ~~~~~~~~~~~~
    insite
    __________________
    ~~~~~~~~~~~~
    insite

     
    Old 09-14-2003, 02:12 AM   #3
    bill costell
    Junior Member
     
    bill costell's Avatar
     
    Join Date: Aug 2003
    Posts: 26
    bill costell HB User
    Post

    Thanks I will try it. How many MG did/do you take? Where do you get it?

     
    Old 09-14-2003, 10:41 AM   #4
    bluebird8
    Junior Member
    (female)
     
    bluebird8's Avatar
     
    Join Date: Oct 2002
    Posts: 18
    bluebird8 HB User
    Post

    I started taking Strattera a couple weeks ago and am now on 60mg and I think it is making me very nautious. Did y'all have this and does it go away soon. I don't know if it is worth taking when it makes me so nautious. I haven't yet found it helping my concentration at all. I used to use adderal and that worked great for my ADD but it seems that eventually it made me anxious and angry so my dr stopped me on it. I also feel very tired. Any suggestions would be greatly appreciated.

     
    Old 09-15-2003, 12:38 PM   #5
    insite
    Newbie
     
    insite's Avatar
     
    Join Date: Sep 2003
    Location: Atlanta, Georgia, USA
    Posts: 9
    insite HB User
    Post

    Bill -
    It's available at any health supplement store (GNC included). I usually take 1000mg first thing in the morning.

    Bluebird -
    It doesn't really mess with my stomach much, so i can't help you there. For me, this took about a month to really start to work. Around two months, the side effects tapered off.
    __________________
    ~~~~~~~~~~~~
    insite

     
    Old 09-18-2003, 01:08 PM   #6
    bill costell
    Junior Member
     
    bill costell's Avatar
     
    Join Date: Aug 2003
    Posts: 26
    bill costell HB User
    Post

    test

     
    Old 09-18-2003, 01:12 PM   #7
    bill costell
    Junior Member
     
    bill costell's Avatar
     
    Join Date: Aug 2003
    Posts: 26
    bill costell HB User
    Post

    Quote:
    Originally posted by bluebird8:
    I started taking Strattera a couple weeks ago and am now on 60mg and I think it is making me very nautious. Did y'all have this and does it go away soon. I don't know if it is worth taking when it makes me so nautious. I haven't yet found it helping my concentration at all. I used to use adderal and that worked great for my ADD but it seems that eventually it made me anxious and angry so my dr stopped me on it. I also feel very tired. Any suggestions would be greatly appreciated.
    bluebird: Some folks do have stomach issues with Strattera. I can take it on an empty stomach. My Dr. tells me to take it with a slice of cheese. He said the protien/fat really helps with any stomach issues.

    What was your starting MG dosage? How old are you? Are you taking some other meds? Your body may be reacting to getting off another drug.


     
    Old 09-18-2003, 01:17 PM   #8
    bill costell
    Junior Member
     
    bill costell's Avatar
     
    Join Date: Aug 2003
    Posts: 26
    bill costell HB User
    Post

    Quote:
    Originally posted by insite:
    Bill -
    It's available at any health supplement store (GNC included). I usually take 1000mg first thing in the morning..
    insite:

    What is your current Strattera dosage? I take 80MG. Started with 18MG for the first 4 days, Then 40MG for the next 14 days, then 50MG for the next 30 days, then 65MG for about 10 days, then 80MG the last 3 days. At first I had an exceptional and positive experience (days 3 through 10). I was on top of the world, at peace with myself, focused, easy going etc. Then I lost the effect. At 80MG as of today, I am still NOT receiving the feelings i felt during the first days. Any thoughts? Do you receive any of the feelings/benefits i once received?

     
    Old 10-08-2003, 06:01 PM   #9
    Christine7777
    Member
     
    Christine7777's Avatar
     
    Join Date: Sep 2003
    Location: Michigan
    Posts: 67
    Christine7777 HB User
    Post

    I've been on Strattera for two months. Last week I felt as if I was on NOTHING and felt discouraged. However, this week I am back in the swing of things. I too felt the stomach problems and constipation. Those are subsiding now. I found that if I drink water when I am nautious, it really helps. Strattera really sucks the fluids out of your body, so drink plenty of fluids!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Moody,Irritable from Strattera? BroncoII ADD / ADHD 4 01-10-2007 09:42 AM
    anyone use strattera over 3months? quist349 ADD / ADHD 14 02-11-2006 08:15 PM
    Strattera again.. please comment Karon ADD / ADHD 11 12-13-2005 10:33 AM
    Difference b/t Strattera & Ritalin?? Dancergrl28 ADD / ADHD 3 07-17-2005 01:03 PM
    strattera "Claims" jmd70 ADD / ADHD 9 04-15-2005 01:22 PM
    Strattera and throat clearing brendamccraw2 ADD / ADHD 5 11-02-2004 09:43 AM
    Strattera Concerns BlueCloudSky4 ADD / ADHD 1 07-01-2004 04:14 AM
    Need advice from other adults on Strattera rainbowlight ADD / ADHD 13 12-11-2003 10:46 AM
    Strattera - hang in there MarieM ADD / ADHD 21 03-19-2003 08:41 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:08 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!